×

zbMATH — the first resource for mathematics

Problème de Levi et convexite holomorphe pour les classes de cohomologie. (French) Zbl 0154.33504

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] A. Andreotti et H. Grauert Théorèmes de finitude pour la cohomologie des espaces complexes . Bull. Soc. Math. France 90 , 1962 , p. 193 - 259 . Numdam | MR 150342 | Zbl 0106.05501 · Zbl 0106.05501 · numdam:BSMF_1962__90__193_0 · eudml:87019
[2] A. Andreotti et F. Norguet Problème de Levi pour les classes de cohomologie . C. R. Acad. Sc. Paris 258 , 1964 , p. 778 - 781 . MR 159960 | Zbl 0124.38803 · Zbl 0124.38803
[3] A. Andreotti et F. Norguet Quelques propriétés de courants définis à l’aide de fonctions holomorphes . Anais Acad. Bras. de Ciencias. Zbl 0142.04902 · Zbl 0142.04902
[4] H. Grauert O Levi’s problem and the imbedding of real analytic manifolds . Annals of Math. , 68 , 1958 , 460 - 472 . MR 98847 | Zbl 0108.07804 · Zbl 0108.07804 · doi:10.2307/1970257
[5] H. Grauert Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen . Pubblications mathématiques de l’I. H. E. S. N^\circ 5 , 1960 . Numdam | MR 121814 | Zbl 0100.08001 · Zbl 0100.08001 · doi:10.1007/BF02684746 · numdam:PMIHES_1960__5__5_0 · eudml:103818
[6] K. Kodaira et G. De Rham Harmonic integrals, Lectures delivered at the Institute for Advanced Study, 1950, revised 1953 . Princeton , Institute for Advanced Study , 1953 , multigraphié. MR 37549
[7] P. Lelong Les fonctions plurisousharmoniques . Ann. Ec. Norm. Sup. 62 , 1945 , p. 301 - 338 . Numdam | MR 18304 | Zbl 0061.23205 · Zbl 0061.23205 · numdam:ASENS_1945_3_62__301_0 · eudml:81595
[8] P. Lelong Intégration sur un ensemble analytique complexe . Bull. Soc. Math. France , 85 , 1957 , p. 239 - 262 . Numdam | MR 95967 | Zbl 0079.30901 · Zbl 0079.30901 · numdam:BSMF_1957__85__239_0 · eudml:86922
[9] B. Malgrange Systèmes différentiels à coefficients constants , Séminaire Bourbaki , 1962 - 1963 , Exposé 246. Numdam | Zbl 0141.27304 · Zbl 0141.27304 · numdam:SB_1962-1964__8__79_0 · eudml:109681
[10] E. Martinelli Alcuni teoremi integrali per le funzioni analitiche di più variabili complesse , Memor. Accad. Ital. , t. 9 , 1938 , 269 - 283 . Zbl 0022.24002 | JFM 64.0322.04 · Zbl 0022.24002 · www.emis.de
[11] H.J. Reiffen Prolongement de Riemann concernant les classes de cohomologie à supports contpacts , C. R. Acad. Sci. Paris 259 , 1964 , 2333 - 2335 . MR 170036 | Zbl 0128.17002 · Zbl 0128.17002
[12] L. Schwartz Théorie des distributions , tome I ( seconde édition), Hermann , 1957 . MR 35918 | Zbl 0078.11003 · Zbl 0078.11003
[13] W. Stoll Normal families of non-negative divisors . Math. Zeitschr. 84 , 1964 , 154 - 218 . MR 165142 | Zbl 0126.09702 · Zbl 0126.09702 · doi:10.1007/BF01117123 · eudml:170256
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.